Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 121, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 11, 2015, 6:23 PM CDT for Reno County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 6:23 PM CDT (23:23 UTC)
- Expired
- Jun 11, 2015, 7:03 PM CDT
- In force
- 40 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Reno County, KS
The radar
The Wichita radar (KICT), 82 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -332 J/kg
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
381
WUUS53 KICT 112323
SVRICT
KSC155-120015-
/O.NEW.KICT.SV.W.0121.150611T2323Z-150612T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
623 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
PLEVNA...OR 9 MILES EAST OF NEOLA...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PRETTY PRAIRIE...ARLINGTON...TURON...PARTRIDGE...SYLVIA...PLEVNA...
ABBYVILLE AND LANGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3816 9815 3777 9796 3773 9845 3774 9846
3782 9846 3783 9847 3791 9847
TIME...MOT...LOC 2323Z 232DEG 17KT 3788 9833
HAIL...1.00IN
WIND...60MPH
$$
JAKUB4 follow-up statements
273
WWUS53 KICT 112336
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CDT THU JUN 11 2015
KSC155-120015-
/O.CON.KICT.SV.W.0121.000000T0000Z-150612T0015Z/
RENO KS-
636 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN RENO COUNTY...
AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF
PLEVNA...OR 12 MILES EAST OF ZENITH...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARLINGTON...PARTRIDGE...SYLVIA...PLEVNA...ABBYVILLE AND LANGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3816 9815 3777 9796 3773 9845 3774 9846
3782 9846 3783 9847 3791 9847
TIME...MOT...LOC 2335Z 237DEG 23KT 3791 9828
HAIL...1.00IN
WIND...60MPH
$$
DARMOFAL677
WWUS53 KICT 112352
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT THU JUN 11 2015
KSC155-120015-
/O.CON.KICT.SV.W.0121.000000T0000Z-150612T0015Z/
RENO KS-
652 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN RENO COUNTY...
AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ABBYVILLE...OR
14 MILES SOUTHWEST OF NICKERSON...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARLINGTON...PARTRIDGE...PLEVNA...ABBYVILLE AND LANGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3816 9815 3777 9796 3774 9838 3777 9841
3784 9841 3797 9839
TIME...MOT...LOC 2352Z 232DEG 17KT 3796 9820
HAIL...1.00IN
WIND...60MPH
$$
DARMOFAL718
WWUS53 KICT 120001
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT THU JUN 11 2015
KSC155-120015-
/O.CON.KICT.SV.W.0121.000000T0000Z-150612T0015Z/
RENO KS-
701 PM CDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL RENO COUNTY...
AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTHEAST OF
ABBYVILLE...OR 11 MILES SOUTH OF NICKERSON...MOVING NORTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARTRIDGE...AND ABBYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3816 9815 3777 9796 3775 9820 3780 9830
3786 9831 3798 9832
TIME...MOT...LOC 0000Z 230DEG 18KT 3799 9815
HAIL...<.75IN
WIND...60MPH
$$
DARMOFAL066
WWUS53 KICT 120003
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
703 PM CDT THU JUN 11 2015
KSC155-120013-
/O.CAN.KICT.SV.W.0121.000000T0000Z-150612T0015Z/
RENO KS-
703 PM CDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RENO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3816 9815 3777 9796 3775 9820 3780 9830
3786 9831 3798 9832
TIME...MOT...LOC 0001Z 232DEG 17KT 3800 9813
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:21 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 11, 3:21 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 321 PM CDT THU JUN 11 2015 .SHORT TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 321 PM CDT THU JUN 11 2015 3PM OBSERVATIONAL ANALYSIS INDICATES A COLD FRONT STRETCHING FROM NORTHEAST KS...SOUTHWEST TO NEAR SALINA...HUTCHINSON AND PRATT. DESPITE LACK OF ANY APPRECIABLE UPPER LEVEL DISTURBANCE...STRONG CONVERGENCE IN CONCERT WITH AMPLE HEATING AND INSTABILITY WILL ALLOW SCATTERED THUNDERSTORMS TO DEVELOP ALONG/JUST AHEAD OF THE FRONT BETWEEN 4-6PM. WHILE MLCAPES OF 1500-2500 J/KG WILL SUPPORT VIGOROUS UPDRAFTS...ONLY WEAK/MODEST DEEP LAYER SHEAR AND MARGINAL MID-LEVEL LAPSE RATES SHOULD PRECLUDE A WIDESPREAD SEVERE WEATHER THREAT. HOWEVER...A FEW SEVERE STORMS ARE POSSIBLE ESPECIALLY BEFORE MIDNIGHT...CAPABLE OF HALF-DOLLAR SIZE HAIL (ESPECIALLY BEFORE 9PM)...AND DAMAGING WINDS GIVEN THE INVERTED-V SOUNDING PROFILES. ADDITIONALLY...STORMS WILL TEND TO TRAIN OVER THE SAME AREAS TO THE NORTHEAST...SO LOCALLY HEAVY RAIN IS POSSIBLE IF ENOUGH STORMS CAN FORM ALONG THE FRONT. AS THE EVENING AND NIGHT PROGRESS...ANTICIPATE A THUNDERSTORM COMPLEX OR TWO TO MOVE EAST OUT OF SOUTHWEST KS...AS AN UPPER WAVE EJECTS EAST OUT OF THE ROCKIES...WITH THIS COMPLEX POSSIBLY AFFECTING LOCATIONS GENERALLY ALONG/SOUTH OF HIGHWAY 50 CORRIDOR...WITH A CONTINUED THREAT FOR LOCALLY HEAVY RAIN AND ISOLATED DAMAGING WIND OCCURRENCES. CONSEQUENTLY...CONTEMPLATED A FLOOD/FLASH FLOOD WATCH FOR TONIGHT...BUT THINKING THE GREATEST SIGNAL FOR A BACK-BUILDING THUNDERSTORM COMPLEX AND ASSOCIATED POTENTIAL FOR WIDESPREAD FLOODING RAINS WILL BE OVER SOUTHWEST KS...SO HELD OFF FOR NOW. ADK .LONG TERM...(FRIDAY THROUGH THURSDAY) ISSUED AT 321 PM CDT THU JUN 11 2015 THE UNSETTLED PATTERN IS EXPECTED TO CONTINUE INTO AT LEAST EARLY NEXT WEEK...AS VARIOUS DISTURBANCES ALOFT APPROACH FROM THE WEST AND INTERACT WITH SPORADIC FRONTAL BOUNDARIES AND AN INCREASINGLY MOIST ATMOSPHERE ACROSS MID-AMERICA. GIVEN THE EXPECTED WELL ABOVE NORMAL PRECIPITABLE WATER VALUES...THE POTENTIAL EXISTS FOR OFF-AND-ON CHANCES FOR TROPICAL-LIKE HEAVY RAIN...WITH THE POTENTIAL FOR WIDESPREAD 1-3 INCHES AND LOCALLY HIGHER AMOUNTS THROUGH SUNDAY NIGHT OR MONDAY. THIS MAY LEAD TO EVENTUAL FLOODING CONCERNS IF THE FORECAST PANS OUT. TIMES THAT HAVE THE GREATEST POTENTIAL FOR SEEING WIDESPREAD RAINFALL GIVEN THE EXPECTED FAVORABLE UPPER JET DYNAMICS ARE FRIDAY MORNING OVER SOUTHERN KS...FRIDAY NIGHT INTO SATURDAY MORNING GENERALLY WEST OF THE FLINT HILLS...AND SATURDAY NIGHT-EARLY SUNDAY AREAWIDE. WHILE A SMALL HANDFUL OF STRONG/SEVERE STORMS CANNOT BE RULED OUT PAST TONIGHT...POOR LAPSE RATES COUPLED WITH WEAK SHEAR WILL PRECLUDE A WIDESPREAD SEVERE THREAT. LATER SHIFTS MAY NEED TO CONSIDER FLOOD/FLASH FLOOD WATCHES IF THE CURRENT FORECAST REMAINS ON TRACK. A GRADUAL WARMING TREND IS EXPECTED NEXT WEEK. GIVEN THE PROXIMITY OF THE STORM TRACK/JET STREAM JUST TO THE NORTH...CANNOT RULE OUT LOW TO MODEST THUNDERSTORM CHANCES THROUGH THE WEEK...ESPECIALLY DURING THE LATE AFTERNOON...EVENING AND OVERNIGHT. ADK && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1250 PM CDT THU JUN 11 2015 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ALONG A SLOW MOVING COLD FRONT LATE THIS AFTERNOON AND EVENING...FROM CENTRAL INTO SOUTH CENTRAL KANSAS. OCCASIONAL SHOWERS AND STORMS...WITH HEAVY RAIN AND GUSTY WINDS ARE EXPECTED OVERNIGHT AS THE FRONT SINKS SOUTHWARD INTO SOUTHERN KANSAS. GUSTY SOUTH TO SOUTHWEST WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT...WITH PERIODS OF LOW VSBYS AND CEILINGS IN AND NEAR THE CONVECTION. PREVAILING MVFR CIGS ARE EXPECTED BY FRIDAY MORNING ACROSS MOST AREAS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 77 67 79 / 80 60 80 60 HUTCHINSON 63 74 65 80 / 80 60 80 60 NEWTON 64 74 66 78 / 80 60 70 60 ELDORADO 66 77 67 78 / 80 60 70 60 WINFIELD-KWLD 69 80 68 79 / 60 60 70 60 RUSSELL 59 71 62 79 / 30 50 70 60 GREAT BEND 60 71 63 80 / 50 50 70 60 SALINA 61 73 65 79 / 50 40 70 60 MCPHERSON 62 73 65 79 / 80 60 80 60 COFFEYVILLE 72 84 71 82 / 50 60 50 60 CHANUTE 70 80 69 81 / 60 60 50 60 IOLA 70 79 68 80 / 60 60 50 60 PARSONS-KPPF 72 82 70 82 / 60 60 50 60 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 11, 4:03 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 403 PM CDT THU JUN 11 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-122115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 403 PM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING...MAINLY SOUTHEAST OF A SALINA TO LYONS LINE...AND NORTHWEST OF AN ARKANSAS CITY TO EUREKA LINE. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A HANDFUL OF STORMS WILL BE CAPABLE OF HALF-DOLLAR SIZE HAIL AND 70 MPH WINDS. LATER THIS EVENING AND TONIGHT...A THUNDERSTORM COMPLEX OR TWO COULD MOVE EAST OUT OF SOUTHWEST KANSAS...POSING A LOCALLY HEAVY RAIN THREAT OVER PRIMARILY SOUTHERN KANSAS...WHICH MAY PRODUCE MINOR LOW-LAND FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH EARLY NEXT WEEK. WHILE ISOLATED OCCURRENCES OF STRONG TO SEVERE STORMS CANNOT BE RULED OUT...THE PRIMARY THREAT WILL BE LOCALLY VERY HEAVY RAIN. WIDESPREAD RAINFALL AMOUNTS THROUGH MONDAY MAY APPROACH 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS COULD POSE SOME EVENTUAL FLOODING CONCERNS...ALONG WITH THE POTENTIAL FOR SIGNIFICANT RISES ON AREA STREAMS AND RIVERS. CONSEQUENTLY...A FLOOD WATCH MAY BE ISSUED WITH LATER FORECASTS...SO CHECK FOR UPDATED INFORMATION. CHANCES FOR HIT-OR-MISS THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO LATE NEXT WEEK. HOWEVER...THE RISK FOR WIDESPREAD HEAVY RAINS AND SEVERE WEATHER WILL DIMINISH SOME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING...GENERALLY SOUTHEAST OF A SALINA TO LYONS LINE...AND NORTHWEST OF AN ARKANSAS CITY TO EUREKA LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jun 11, 4:46 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT THU JUN 11 2015
KSZ051-112230-
MCPHERSON KS-
446 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 530 PM CDT
* AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MCPHERSON...MOVING NORTHEAST AT
30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MCPHERSON...INMAN...GALVA...CANTON...MCPHERSON AIRPORT AND ROXBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3857 9738 3824 9737 3817 9783 3818 9785
3835 9791
TIME...MOT...LOC 2144Z 245DEG 26KT 3830 9771
JAKUBSpecial weather statement, Jun 11, 5:18 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
518 PM CDT THU JUN 11 2015
KSZ051-052-112315-
MCPHERSON KS-MARION KS-
518 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 516 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORM NEAR CANTON AND TAMPA...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...MARION...GALVA...CANTON...LINCOLNVILLE...RAMONA...
LEHIGH...TAMPA...DURHAM...LOST SPRINGS...MARION LAKE AND PILSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3852 9693 3852 9687 3839 9682 3835 9682
3835 9684 3834 9684 3823 9748 3844 9761
3861 9722 3861 9693
TIME...MOT...LOC 2216Z 247DEG 23KT 3838 9743
JAKUBSpecial weather statement, Jun 11, 5:52 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT THU JUN 11 2015
KSZ067-082-112330-
KINGMAN KS-RENO KS-
552 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 630 PM CDT
* AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM OVER PRESTON...MOVING NORTHEAST AT
25 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 60 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
TURON...SYLVIA...PLEVNA AND LANGDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3802 9831 3778 9815 3767 9846 3782 9846
3783 9847 3793 9847
TIME...MOT...LOC 2250Z 242DEG 20KT 3778 9853
JAKUBSpecial weather statement, Jun 11, 6:11 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
611 PM CDT THU JUN 11 2015
KSZ051-068-120000-
HARVEY KS-MCPHERSON KS-
611 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR BUHLER...MOVING NORTHEAST AT 20
MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HESSTON...MOUNDRIDGE AND GALVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3844 9751 3824 9737 3817 9737 3817 9735
3807 9769 3810 9770 3817 9770 3817 9773
3824 9776
TIME...MOT...LOC 2309Z 235DEG 16KT 3817 9768
JAKUBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 4:46 PM CDT | Special Weather Statement | ICT | McPherson | 44 min |
| Jun 11, 5:18 PM CDT | Special Weather Statement | ICT | Marion | 57 min |
| Jun 11, 5:48 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 27 min |
| Jun 11, 5:52 PM CDT | Special Weather Statement | ICT | Reno | 38 min |
| Jun 11, 6:11 PM CDT | Special Weather Statement | ICT | McPherson | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.